# SDR 2003F00065

- Difficulty date: November 14, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Part serial: 1333
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,757 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 4471 - TTN-BED, ABORTED TAKEOFF, DUE TO A CONFIGURATION WARNING AND WHITE BITE LIGHT.  MAINTENANCE REMOVED AND REPLACED THE WEU.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
